Heart disease

Questions + Answers

Don't see your question? ask question
View:

Top 4 search results

PCSK9 Drugs, Repatha/Praluent

PCSK9 Drugs, Repatha/Praluent

Hi,
I have been taking the new class of pcsk9 drugs for over a year now, along with a statin, and over the past 9-10 months have experienced chronic tingling in my fingers, reduced circulation in my fingers and feet, and a degree of chronic numbness in the bottom front of my feet, including some of my toes. Anyone else on these drugs and experiencing the same symptoms? If so, what have you done?

A MyHeartDiseaseTeam Member said:

What you describe sounds like the onset of peripheral neuropathy. Have you had blood work to check your A1C level? Are you in the early stages of… read more

posted about 2 years ago

Stents

Stents

Anyone here get there stents checked if so how often and Wat test.

A MyHeartDiseaseTeam Member said:

had 2 put in may of 2010. see my cardio once a year for a ekg. something alerted him to do a heart cath last may. nothing found. life goes on..

posted 7 months ago

How many of you suffer from anxiety now tht your heart condition is here????????

How many of you suffer from anxiety now tht your heart condition is here????????

tell me what you do to calm yourself/???

A MyHeartDiseaseTeam Member said:

I put on soothing music or read a book to take my mind of the anxiety ,,,

posted 18 days ago